Follow
A. Ridha Mahjoub
A. Ridha Mahjoub
Professor of Operations Research, Université Paris-Dauphine
Verified email at lamsade.dauphine.fr
Title
Cited by
Cited by
Year
On the cut polytope
F Barahona, AR Mahjoub
Mathematical programming 36 (2), 157-173, 1986
5451986
Design of survivable networks: A survey
H Kerivin, AR Mahjoub
Networks: An International Journal 46 (1), 1-21, 2005
2882005
Facets of the bipartite subgraph polytope
F Barahona, M Grötschel, AR Mahjoub
Mathematics of Operations Research 10 (2), 340-358, 1985
1051985
Two-edge connected spanning subgraphs and polyhedra
AR Mahjoub
Mathematical Programming 64 (1), 199-208, 1994
911994
Compositions of graphs and polyhedra II: stable sets
F Barahona, AR Mahjoub
SIAM Journal on Discrete Mathematics 7 (3), 359-371, 1994
771994
On two-connected subgraph polytopes
F Barahona, AR Mahjoub
Discrete Mathematics 147 (1-3), 19-34, 1995
641995
Two edge-disjoint hop-constrained paths and polyhedra
D Huygens, AR Mahjoub, P Pesneau
SIAM Journal on Discrete Mathematics 18 (2), 287-312, 2004
572004
Fully polynomial time approximation scheme for the weighted flow-time minimization on a single machine with a fixed non-availability interval
I Kacem, AR Mahjoub
Computers & Industrial Engineering 56 (4), 1708-1712, 2009
562009
The two‐edge connected hop‐constrained network design problem: Valid inequalities and branch‐and‐cut
D Huygens, M Labbé, AR Mahjoub, P Pesneau
Networks: An International Journal 49 (1), 116-133, 2007
532007
The splittable pickup and delivery problem with reloads
HLM Kerivin, M Lacroix, AR Mahjoub, A Quilliot
European Journal of Industrial Engineering 2 (2), 112-133, 2008
512008
On the stable set polytope of a series-parallel graph
AR Mahjoub
Mathematical Programming 40 (1), 53-57, 1988
511988
Design of survivable IP-over-optical networks
S Borne, E Gourdin, B Liau, AR Mahjoub
Annals of Operations Research 146 (1), 41-73, 2006
472006
Steiner 2-edge connected subgraph polytopes on series-parallel graphs
M Baďou, AR Mahjoub
SIAM Journal on Discrete Mathematics 10 (3), 505-514, 1997
471997
Separation of partition inequalities
M Baďou, F Barahona, AR Mahjoub
Mathematics of Operations Research 25 (2), 243-254, 2000
442000
Compositions of Graphs and Polyhedra III: Graphs with No Minor
F Barahona, AR Mahjoub
SIAM Journal on Discrete Mathematics 7 (3), 372-389, 1994
421994
Max flow and min cut with bounded-length paths: complexity, algorithms, and approximation
AR Mahjoub, ST McCormick
Mathematical programming 124 (1), 271-284, 2010
372010
Critical extreme points of the 2-edge connected spannning subgraph polytope
J Fonlupt, AR Mahjoub
International Conference on Integer Programming and Combinatorial …, 1999
37*1999
Solving VLSI design and DNA sequencing problems using bipartization of graphs
P Fouilhoux, AR Mahjoub
Computational Optimization and Applications 51 (2), 749-781, 2012
352012
On the k edge-disjoint 2-hop-constrained paths polytope
G Dahl, D Huygens, AR Mahjoub, P Pesneau
Operations research letters 34 (5), 577-582, 2006
342006
Facets of the balanced (acyclic) induced subgraph polytope
F Barahona, AR Mahjoub
Mathematical programming 45 (1), 21-33, 1989
341989
The system can't perform the operation now. Try again later.
Articles 1–20